Alert archive / Michigan / River Flood Warnings in 2008
River Flood Warning 112, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Dec 27, 2008, 10:34 PM EST for Elkhart County, Indiana; Branch County, Saint Joseph County, Michigan. It took effect at Dec 31, 2008, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 27, 2008, 10:34 PM EST (03:34 UTC)
- In effect from
- Dec 31, 2008, 7:00 AM EST
- Expired
- Dec 28, 2008, 11:31 AM EST
- In force
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Elkhart County, IN, Branch County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 53 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (MI/IN) at Three Rivers (TRVM4).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04097500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Dec 27, 6:35 PM EST, 3 hours 59 minutes earlier.
Area forecast discussion, Dec 27, 6:35 PM EST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EST SAT DEC 27 2008
.AVIATION...
COMPLICATED AVIATION FORECAST. SQUALL LINE HAS MOVED THROUGH KSBN
AND NEARING KFWA. WINDS SHIFT NORTHWEST BEHIND THIS LINE BUT
EXPECTED TO COME QUICKLY BACK TO SOUTH AND SOUTHEAST AHEAD OF MAIN
FRONT STILL OVER ILLINOIS. LARGE AREA OF STRATIFORM RAIN SPREADING
ACROSS AREA AHEAD OF MAIN FRONT. EXPECT MVFR VIS WITH THIS. WINDS
WILL INCREASE POST FRONTAL OVERNIGHT WITH GUSTS TO 40 TO 45 KNOTS
POSSIBLE WITH COLD AIR ADVECTION. FLURRIES OR LIGHT SNOW SHOWERS
SUNDAY MORNING BUT LITTLE RESTRICTION EXPECTED. WINDS TO DIMINISH
SOME THROUGH THE DAY BUT STILL GUSTY IN AFTERNOON.
&&
.SHORT TERM...
TONIGHT THROUGH SUNDAY NIGHT
VERY DYNAMIC SYSTEM AFFLICTING THE REGION WITH RECORD
TEMPS/FLOODING/AND SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE
REGION. LOCALLY TEMPS HAVE SURGED INTO THE 60S WITH DEWPOINTS WELL
INTO THE 50S. STRONG SOUTHERLY WINDS WILL CONTINUE TO INCREASE
THROUGH EVENING AHEAD OF A DEEPENING/DEVELOPING LOW PRESSURE OVER
WESTERN IL. MCS PUSHING INTO THE EASTERN IL ASSOCIATED WITH A SUBTLE
MID LEVEL SPEED MAX /PER PROFILER OBS/CONTINUING TO SUPPORT DAMAGING
WINDS ACROSS PORTIONS OF IL. IT IS QUITE POSSIBLE THIS LINE OF
THUNDERSTORMS WILL HOLD TOGETHER AS IT PUSHES EAST. HOWEVER...BETTER
LL MOISTURE AND INSTABILITY STILL REMAINS SOUTHWEST OF THE FA...AND
IS NOT EXPECTED TO ARRIVE UNTIL THIS EVENING. HAVE INCLUDED SVR
MENTION IN THE ZONES FOR THE WEST LATE THIS AFTERNOON...AS VERY
STRONG FLOW EXISTS JUST OF THE SFC WITH 53 KNOTS OBSERVED ON THE 18Z
ILX RAOB. ANY LOCAL DOWNDRAFT COULD EASILY MIX DOWN THIS FLOW TO THE
SFC. DEEP UPPER LOW CENTERED OVER WESTERN OK WILL LIFT INTO THE
MIDWEST SUPPORTING THE DEEPENING OF THE SFC LOW OVER WESTERN IL AS
IT TRANSLATES NORTHEAST INTO THE GREAT LAKES. MOMENTUM INCREASES
WILL BE ONGOING PER A TIGHTENING BAROCLINIC ZONE EXTENDING FROM THE
UPPER MIDWEST INTO THE CENTRAL PLAINS. H3 PROGS NEARLY 140 KNOTS AT
H5 BY 12Z SUN...WITH A PERIOD OF 70 TO 80 KNOTS OF FLOW PROGGED AT
H85...VERY IMPRESSIVE INDEED. THIS STRONG FLOW WILL INTERACT WITH
FRONTAL INDUCED CONVECTION...SUPPORTING A LINE OF TS CAPABLE OF
PRODUCING DAMAGING WINDS.
DETERMINISTIC MODELS VARY ON THE EVOLUTION OF TONIGHTS
SYSTEM...WITH THE NAM OPTING FOR A SLOWER FROPA THAN THE GFS.
HOWEVER...FORECAST MODEL GUIDANCE NEEDS TO BE TAKEN LIGHTLY...AS
CONVECTIVE PROCESS ONGOING WERE NOT HANDLED WELL AND SENSIBLE
WEATHER COULD STRAY FROM MODEL PROGS VERY EASILY...MAINLY IN THE
EVOLUTION OF TONIGHTS PRECIP AND FRONTAL PROGRESSION. HENCE...HAVE
OPTED FOR A BLEND OF THE SREF/GFS/NAM...AVOIDING RELIANCE ON ONE
MODEL PROG.
TONIGHT...SHOWERS AND TS WILL PROGRESS INTO THE FA AS UPPER LEVEL
COOLING COMMENCES AND LL CONVERGENCE INCREASES WITH THE ARRIVAL OF
THE SFC FRONT COUPLED WITH CONVECTIVE OUTFLOWS. GIVEN RAMPED UP FLOW
JUST OFF THE SFC OF NEARLY 80 KNOTS AT H85 AND 50 KNOTS AT
H950...CONCERNED ABOUT DAMAGING WINDS MIXING DOWN TO THE SFC TROUGH
CONVECTIVE INDUCED DOWNWARD MOMENTUM TRANSFER IN SH/TS. IN
ADDITION...A FEW TS MAY ORGANIZE INTO ALLOWING SEGMENTS WITH
ENHANCED WIND THREAT WHERE CAPE AND SHEAR ARE BALANCED...AS LL SHEAR
REMAINS OFF THE CHART. NOT RULING OUT AN ISOLATED TORNADO GIVEN THE
INTENSE FLOW...WITH 0-1 KM HELICITY OVER 800 M2/S2. COLD FRONT WILL
PUSH THROUGH THE REGION TONIGHT ENDING PRECIP CHANCES WEST TO EAST.
NOT EXPECTING ANY SNOW ON THE BACKSIDE OF THIS SYSTEM GIVEN WARM
THERMAL FIELDS AND LIFT/FORCING DEPLETED BEFORE COLD AIR ARRIVES.
DID LEAVE A SMALL CHANCE FOR SW IN THE FAR NW SUN. HOWEVER...THE
LAKE INDUCED INSTABILITY REMAINS DISMAL AND LIFT DOES NOT EXTEND
INTO THE DGZ.
WINDS WILL BE PROBLEMATIC TONIGHT AS STRONG CAA/ADIABATIC LAPSE
RATES OFF THE SFC/STRONG FLOW ALOFT...H95 GEOSTROPHIC FLOW OF NEARLY
60 KNOTS/AND H95 FLOW PARALLEL WITH THE ISALLOBARIC WIND. HAVE
INCREASE WINDS SOME...OPTING FOR WINDS JUST BELOW HIGH WIND WARNING
CRITERIA. WILL BEEF UP ADV WINDS.
LOOK FOR A COOLER DAY SUN WITH CLEARING BY LATE MORNING AFTERNOON.
&&
.LONG TERM...MODELS FAIRLY CONSISTENT FOR MOST OF THE LONG TERM
PERIOD SO FEW CHANGES IN THE FORECAST. WILL KEEP CHANCE OF LIGHT
SNOW IN THE FORECAST FOR TUESDAY NIGHT ASSOCIATED WITH A WEAK
CLIPPER THAT CUTS ACROSS MICHIGAN. STILL SOME DISAGREEMENT FOR LATE
WEEK SYSTEM. APPEARS GFS IS SLOWLY COMING AROUND TO WEAKER ECMWF
SOLUTION BUT WILL ALLOW FOR A CHANCE OF LIGHT SNOW FRIDAY AND FRIDAY
NIGHT.
EXPECT HIGH TEMPS IN THE 40S ON MONDAY THAT WILL SLIP INTO THE 30S
TUESDAY..LOWER 30S WEDNESDAY AND THURSDAY AND UPPER 20S AND LOWER
30S FRIDAY AND SATURDAY. LOWS IN THE MID AND UPPER 20S MONDAY
TUESDAY WILL SLIP TO THE TEENS AND LOWER 20S WEDNESDAY THROUGH
SATURDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 1 PM EST /12 PM CST/ SUNDAY FOR INZ003>009-
012>018-020-022>027-032>034.
FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ003>008-012>016-020.
MI...WIND ADVISORY UNTIL 1 PM EST SUNDAY FOR MIZ077>081.
FLOOD WATCH THROUGH SUNDAY MORNING FOR MIZ077>081.
OH...WIND ADVISORY UNTIL 1 PM EST SUNDAY FOR OHZ001-002-004-005-015-
016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR LMZ043-
046.
GALE WARNING UNTIL 4 PM EST SUNDAY FOR LMZ043-046.
&&
SHORT TERM...JC
LONG TERM...SABONES
AVIATION...LASHLEYHazardous weather outlook, Dec 27, 5:31 AM EST, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 531 AM EST SAT DEC 27 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-281045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 531 AM EST SAT DEC 27 2008 /431 AM CST SAT DEC 27 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT NORTHWEST OF A MONTICELLO TO HILLSDALE LINE TODAY AND TONIGHT. HEAVY RAINFALL...THUNDERSTORMS... AND MELTING SNOW MAY CAUSE FLOODING IN THIS AREA. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT AS A STRONG COLD FRONT MOVES THROUGH. ISOLATED DAMAGING WIND GUSTS MAY ACCOMPANY THE THUNDERSTORMS TONIGHT...MAINLY SOUTH OF ROUTE 6. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA THIS AFTERNOON AND TONIGHT FOR WIDESPREAD WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY REMAINS IN EFFECT THROUGH MIDDAY SUNDAY FOR WIND GUSTS TO 45 MPH. SOME RIVER FLOODING IS POSSIBLE INTO EARLY NEXT WEEK DUE TO HEAVY RAIN AND MELTING SNOW OVER THE WEEKEND...ESPECIALLY OVER NORTHWEST PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-281045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 531 AM EST SAT DEC 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY AND A GALE WARNING IS IN EFFECT TONIGHT. THUNDERSTORMS ARE ALSO EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WARNING REMAINS IN EFFECT FOR SUNDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Special weather statement, Dec 27, 5:35 PM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 535 PM EST SAT DEC 27 2008 INZ006>009-016>018-022>027-032>034-272330- ADAMS IN-ALLEN IN-BLACKFORD IN-CASS IN-DE KALB IN-GRANT IN-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-LAGRANGE IN-MIAMI IN-NOBLE IN-STEUBEN IN-WABASH IN-WELLS IN-WHITLEY IN- 535 PM EST SAT DEC 27 2008 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN AND CENTRAL INDIANA... NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS INDICATED STRONG THUNDERSTORMS WERE MOVING EAST NORTHEAST ACROSS CENTRAL AND NORTHERN INDIANA THIS EVENING. THESE STORMS WILL EVENTUALLY PUSH INTO NORTHEAST AND EAST CENTRAL INDIANA BY 630 PM EST. WIND GUSTS TO 50 MPH...SMALL HAIL AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. ISOLATED SEVERE THUNDERSTORMS WITH WIND GUSTS TO NEAR 70 MPH ARE ALSO POSSIBLE. RAINFALL AMOUNTS UP TO ONE INCH ARE ALSO POSSIBLE THIS EVENING AND OVERNIGHT. THIS COULD LEAD TO LOCALIZED FLOODING IN SOME AREAS...ESPECIALLY LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE THROUGH FLOODED AREAS. STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS THIS EVENING.
Local storm report, Dec 27, 6:07 PM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 PM EST SAT DEC 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG NAPPANEE 41.45N 85.98W
12/27/2008 ELKHART IN LAW ENFORCEMENT
POLE BARN BLOWN OFF ITS FOUNDATION. TREES DOWN IN
SOUTHWEST PART OF NAPPANEE.
&&
EVENT NUMBER IWX0802129
LMKSpecial weather statement, Dec 27, 7:16 PM EST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 716 PM EST SAT DEC 27 2008 OHZ001-002-004-005-015-016-024-025-280200- ALLEN OH-DEFIANCE OH-FULTON OH-HENRY OH-PAULDING OH-PUTNAM OH-VAN WERT OH-WILLIAMS OH- 716 PM EST SAT DEC 27 2008 ...SHOWERS WITH STRONG WINDS WILL MOVE ACROSS NORTHWEST OHIO THIS EVENING... NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS INDICATED A NARROW LINE OF STRONG SHOWERS...WITH ONLY ISOLATED THUNDER AND LIGHTNING...MOVING EAST ACROSS NORTHWEST OHIO AND EXTREME NORTHEAST INDIANA. WIND GUSTS TO NEAR 50 MPH ARE POSSIBLE ALONG THE LEADING EDGE OF THESE SHOWERS AS THEY MOVE ACROSS THE AREA. IN ADDITION TO THE WIND GUSTS...SMALL HAIL AND HEAVY DOWNPOURS CAN BE EXPECTED. ISOLATED SEVERE THUNDERSTORMS WITH WIND GUSTS TO NEAR 70 MPH ARE CANNOT BE RULED OUT...BUT AGAIN...VERY LITTLE THUNDER AND LIGHTNING ARE ACTUALLY ASSOCIATED WITH THIS LINE. THE THREAT FOR DAMAGING WINDS WITH THIS LINE SHOULD END BETWEEN 900 PM EST AND 1000 PM EST ACROSS NORTHWEST OHIO. RAINFALL AMOUNTS UP TO ONE INCH ARE ALSO POSSIBLE THIS EVENING AND OVERNIGHT WITH RAIN BEHIND THIS INITIAL LINE. THIS COULD LEAD TO LOCALIZED FLOODING IN SOME AREAS...ESPECIALLY LOW LYING AND POOR DRAINAGE AREAS. SOME RIVER FLOODING MAY ALSO FOLLOW. DO NOT DRIVE THROUGH FLOODED AREAS. STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS THIS EVENING.
Local storm report, Dec 27, 7:45 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EST SAT DEC 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0744 PM FLOOD AKRON 41.04N 86.02W
12/27/2008 FULTON IN TRAINED SPOTTER
PONDING ON SOME ROADS. SOME FIELDS ARE FLOODED WITH
WATER APPROACHING THE ROADS.
&&
EVENT NUMBER IWX0802130
LMKSpecial weather statement, Dec 27, 10:12 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1012 PM EST SAT DEC 27 2008 INZ025>027-032-033-280345- ADAMS IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-WELLS IN- 1012 PM EST SAT DEC 27 2008 ...SPECIAL WEATHER STATEMENT... AT 1008 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES SOUTH OF FAIRMOUNT...MOVING NORTHEAST AT 80 MPH. WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING... AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... UPLAND AND HARTFORD CITY... BLUFFTON... VAN BUREN... MONTPELIER... MARKLE... ARCANA...LAKE WOOD AND SHAMROCK LAKES... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Dec 27, 10:34 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1034 PM EST SAT DEC 27 2008 INZ018-026-027-033-034-OHZ015-024-280400- ADAMS IN-ALLEN IN-BLACKFORD IN-JAY IN-PAULDING OH-VAN WERT OH-WELLS IN- 1034 PM EST SAT DEC 27 2008 ...SPECIAL WEATHER STATEMENT... AT 1033 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTPELIER...OR 11 MILES SOUTH OF BLUFFTON...MOVING NORTHEAST AT 70 MPH. WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... BLUFFTON... BERNE... DECATUR... GENEVA... MONROE... MONROEVILLE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:00 PM EST | River Flood Watch | IWX | Carroll, White | 37 hr |
| Dec 27, 8:32 PM EST | Areal Flood Warning | IWX | Cass, Elkhart, Fulton, Kosciusko, LaPorte, Marshall and 6 more | 12 hr |
| Dec 27, 10:31 PM EST | River Flood Warning | IWX | Marshall, Saint Joseph, Starke | 61 hr |
| Dec 27, 10:34 PM EST | River Flood Warning | IWX | Marshall, Saint Joseph, Starke | 37 hr |
| Dec 27, 10:34 PM EST | River Flood Warning | IWX | Elkhart, Saint Joseph | 60 hr |
| Dec 28, 5:11 AM EST | River Flood Warning | IWX | Cass, Miami, Wabash | 36 hr |
| Dec 28, 7:35 AM EST | River Flood Warning | IWX | Allen | 38 hr |
| Dec 28, 7:35 AM EST | River Flood Warning | IWX | Allen, DeKalb | 6 days |
| Dec 28, 7:35 AM EST | River Flood Warning | IWX | Adams, Allen | 38 hr |
| Dec 28, 10:24 AM EST | Small Craft Advisory | IWX | 13 hr | |
| Dec 28, 10:33 AM EST | River Flood Warning | IWX | Huntington, Wells | 41 hr |
| Dec 28, 10:33 AM EST | River Flood Warning | IWX | Elkhart, Saint Joseph | 30 hr |
| Dec 28, 3:27 PM EST | River Flood Warning | IWX | Allen | 30 hr |
| Dec 27, 7:02 PM EST | River Flood Warning | IWX | Defiance, Fulton, Williams | 9 days |
| Dec 28, 7:35 AM EST | River Flood Warning | IWX | Defiance, Henry | 52 hr |
| Dec 28, 7:35 AM EST | River Flood Warning | IWX | Williams | 4 days |
Nearby
River Flood Warnings in Michigan, 2008River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.